Random Structures & Algorithms

Cover image for Vol. 40 Issue 2

March 2012

Volume 40, Issue 2

Pages 133–267

    1. Approximate Hamilton decompositions of random graphs (pages 133–149)

      Fiachra Knox, Daniela Kühn and Deryk Osthus

      Version of Record online: 11 APR 2011 | DOI: 10.1002/rsa.20365

    2. Phase transitions for random walk asymptotics on free products of groups (pages 150–181)

      Elisabetta Candellero and Lorenz A. Gilch

      Version of Record online: 31 MAY 2011 | DOI: 10.1002/rsa.20370

    3. A percolation process on the square lattice where large finite clusters are frozen (pages 220–226)

      Jacob van den Berg, Bernardo N.B. de Lima and Pierre Nolin

      Version of Record online: 28 JUN 2011 | DOI: 10.1002/rsa.20375

SEARCH

SEARCH BY CITATION